EconPapers    
Economics at your fingertips  
 

Approximation by Lupaṣ–Kantorovich Operators

Vijay Gupta, Themistocles M. Rassias () and Deepika Agrawal
Additional contact information
Vijay Gupta: Netaji Subhas Institute of Technology
Themistocles M. Rassias: National Technical University of Athens
Deepika Agrawal: Netaji Subhas Institute of Technology

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 217-225 from Springer

Abstract: Abstract The present article deals with the approximation properties of certain Lupaṣ-Kantorovich operators preserving e −x. We obtain uniform convergence estimates which also include an asymptotic formula in quantitative sense. In the end, we provide the estimates for another modification of such operators, which preserve the function e −2x.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_9